RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1999, Volume 119, Number 3, Pages 429–440 (Mi tmf750)  

This article is cited in 6 scientific papers (total in 6 papers)

The $t\to\infty$ asymptotic regime of the Cauchy problem solution for the Toda chain with threshold-type initial data

I. M. Guseinov, A. Kh. Khanmamedov

Baku State University

Abstract: We obtain formulas allowing us to find solutions of the Toda chain using the inverse scattering transform method and investigate the $t\to\infty$ asymptotic behavior of the solutions.

DOI: https://doi.org/10.4213/tmf750

Full text: PDF file (213 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 119:3, 739–749

Bibliographic databases:

Received: 30.12.1997
Revised: 17.06.1998

Citation: I. M. Guseinov, A. Kh. Khanmamedov, “The $t\to\infty$ asymptotic regime of the Cauchy problem solution for the Toda chain with threshold-type initial data”, TMF, 119:3 (1999), 429–440; Theoret. and Math. Phys., 119:3 (1999), 739–749

Citation in format AMSBIB
\Bibitem{GusKha99}
\by I.~M.~Guseinov, A.~Kh.~Khanmamedov
\paper The $t\to\infty$ asymptotic regime of the Cauchy problem solution for the Toda chain with threshold-type initial data
\jour TMF
\yr 1999
\vol 119
\issue 3
\pages 429--440
\mathnet{http://mi.mathnet.ru/tmf750}
\crossref{https://doi.org/10.4213/tmf750}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1721468}
\zmath{https://zbmath.org/?q=an:0985.37080}
\elib{https://elibrary.ru/item.asp?id=13856812}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 119
\issue 3
\pages 739--749
\crossref{https://doi.org/10.1007/BF02557384}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082143000007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf750
  • https://doi.org/10.4213/tmf750
  • http://mi.mathnet.ru/eng/tmf/v119/i3/p429

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ag. Kh. Khanmamedov, “Transformation operators for the perturbed Hill difference equation and one of their applications”, Siberian Math. J., 44:4 (2003), 729–738  mathnet  crossref  mathscinet  zmath  isi
    2. Ag. Kh. Khanmamedov, “Direct and inverse scattering problems for the perturbed Hill difference equation”, Sb. Math., 196:10 (2005), 1529–1552  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. Kh. Khanmamedov, “The rapidly decreasing solution of the Cauchy problem for the Toda lattice”, Theoret. and Math. Phys., 142:1 (2005), 1–7  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Egorova, I, “Inverse scattering transform for the Toda hierarchy with steplike finite-gap backgrounds”, Journal of Mathematical Physics, 50:10 (2009), 103521  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    5. Khanmamedov A.Kh., “Inverse scattering problem for a discrete Sturm-Liouville operator on the entire line”, Doklady Mathematics, 81:2 (2010), 188–189  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    6. A. Kh. Khanmamedov, “The inverse scattering problem for a discrete Sturm-Liouville equation on the line”, Sb. Math., 202:7 (2011), 1071–1083  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:256
    Full text:118
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021